MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR ENDPLATE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR ENDPLATE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP06
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient underwent a prodisc l removal surgery due to migration of the prodisc l implant.The device migrated anteriorly from the disc space.The patient was recovering as expected, but suffered a fall down stairs on an unknown date.The fall is believed to have caused the anterior migration of the device.The revising surgeon indicated concern for blood vessel adhesion to the migrated device and elected to convert the patient to a fusion.Review of the device history records found no indication of a manufacturing issue.Complaint trending determined the rate was acceptable.Review of the dfmea identified the risks associated with this adverse event.There is no indication of a new risk or new risk rate of occurrence.The device was not provided for evaluation, and was given to the patient following explantation.
 
Event or Problem Description
A patient underwent a prodisc l removal surgery due to anterior migration of the implant.The surgeon removed the implant due to the loss of fixation and concerns of blood vessel adhesion to the prodisc l implant.

Brand Name
PRODISC L SUPERIOR ENDPLATE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key10557095
Report Number3007494564-2020-00029
Device Sequence Number19531415
Product Code MJO
UDI-Device Identifier00843193111791
UDI-Public00843193111791
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberPDL-M-SP06
Device Catalogue NumberN/A
Device Lot NumberH387025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR